×

Found 14,652 Documents (Results 1–100)

A fractional-order equation and its finite difference scheme for approximating a delay equation. (English) Zbl 07840388

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 141-166 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software